MathSciNet Relay Station
MathSciNet bibliographic data
MR2047468 (2005c:57006) 57M25 (57M27)
Hoste, Jim; Shanahan, Patrick D. A formula for the A-polynomial of twist knots. J. Knot Theory Ramifications 13 (2004), no. 2, 193–209.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement